# SDR 08FDEA04372

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,908 hours, 11,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REPEAT, AFTER TAKEOFF, UPON ATTEMPTING TO RAISE THE  FLAPS, FLAPS FAULTED.  COMPLIED WITH ECAM AND RED TABS AND RETURNED TO KATL.  UPON CONFIG FOR LANDING  FLAPS DID GO TO 40 FOR A NORMAL LANDING.  FLAPS THEN  RETRACTED TO 0 UPON LANDING.
